# SDR AALA201911139023

- Difficulty date: October 25, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 54,860 hours, 22,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A758014
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT CARGO COMPARTMENT INTERCOSTAL AT BS 947 AND S24R. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
